# SDR SWAA2023121807529

- Difficulty date: October 4, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E LATERAL SEAL SUPPORT PANEL O/B BRACKET AT APPROX ORSS 282 I/B SIDE OF DEFLECTION CONTROL RIB IS CRACKED. 124-O04<[01] REMOVED AND REPLACED DAMAGED BRACKET AT LT WING FIXED T/E APPROX ORSS 282 I/B SIDE SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION.
